# SDR DL76L050795

- Difficulty date: December 16, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 39,958 hours, 6,241 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1097526
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK TEMP LIGHT ILLUMINATED AT FL280.  PACK THEN TRIPPED AND WOULD NOT RESET.  T/S PER FIM FOUND LT PACK EXH ACT INOP.  REPLACED ACTUATOR, OPS CHECKS NORMAL PER AMM.
